# SDR UIEA2011011700005

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 52,348 hours, 8,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX REPORTED CRACK DAMAGE FOUND ON THE RT OTBD WBL1241 - L/E FIXED FAIRING.  THE CRACK MEASURES 0.375 IN. LONG (REF FIG 1).  THE CRACK EXCEEDS THE SRM 57-41-01, FIG 101, ALLOWABLE DAMAGE LIMITS.  (DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIRS AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; FH (FLIGHT HOURS) IAW PART 2 AND PERMANENT REPAIR IAW PART 3 PRIOR TO 17JUL11.)
